Page 1 of 3 123 LastLast
Results 1 to 10 of 25

Thread: Lyrica Experience

  1. #1

    Wink Lyrica Experience

    Hi Everyone
    Lately I have been dealing with very weird pain that intensifies
    My Dr put me on Lyrica some time ago but upped my daily dose

    Well the other day I took my Upped Ramped Lyrica to 200 or 300 mg

    All of the sudden I got more talkative and full of energy and felt weird
    As time went on all of the sudden I needed to lay down and rest so I slept it off

    Then I wrote this enigmatic experience in my diary to keep track of my daily averages ...

    I do not know why as the Lyrica wore off I Definitely felt the bottom drop out to where I went in Sleep mode ...

    This is what I can really add to the lesser of 2 evils .

    anyhow it is good to share these experiences & we swap our ideas so forth to each other

    You all are the best
    shoot me ideas or your experiences
    Thank you all happy Fathers Day etc...
    Sincerely ;
    GL
    Last edited by GL; 06-17-2012 at 11:55 AM. Reason: typos

  2. #2
    Listen to your body.GL that may be a tad too much. Good luck.
    LET A SMILE BE YOUR UMBRELLA

  3. #3
    Not sure what to tell you to do, my doctor switched my off Lyrica to Cymbalta due to side effects of Lyrica.....
    Disclaimer: Answers, suggestions, and/or comments do not constitute medical advice expressed or implied. Please consult your attending physician for medical advise and treatment. In the event of a medical emergency please call 911.

  4. #4
    Senior Member
    Join Date
    Jan 2012
    Location
    Hudson Valley-NY
    Posts
    173
    Lyrica is unpredictable and dangerous The network ads warn you. It can increase pain and overall sensitivity. It can cause severe, suicidal depression. It took us a year to get off it and to recover.We lost a lot of the progress we had made. If you want to hear more PM me.
    Finbar

  5. #5
    Senior Member JEAPOW's Avatar
    Join Date
    Jan 2011
    Location
    ARCHBOLD, OHIO
    Posts
    542
    They just put me back on Lyrica after my knee replacement 7 weeks ago. My PN is getting worse, more burn now to my calves and some in my knees. I was hoping to get relief, I am thinking then why take it, I uderstand the medicine is suppose to go from brain signal to nerve sensor. I am better off with perc and xanax at least the pain goes away.
    Maybe I should ask about Cymbalta? What is the difference can anyone tell me?
    JeAnNE L1Burst Fracture inc. 11/5/10

    Live Well--Laugh often

  6. #6
    Senior Member
    Join Date
    Jan 2012
    Location
    Hudson Valley-NY
    Posts
    173
    If you are going to get off lyrica, you have to do it slowly.
    Finbar

  7. #7
    Senior Member SuprSi's Avatar
    Join Date
    Jan 2012
    Location
    Southampton UK
    Posts
    477
    I'm now on 450mg/day, 3x 150mg. No side effects so far for me, people's reactions do seem to vary.though.
    T11 Asia A after near-fatal bike crash.. Just happy to still be here

    No, I didn't loose my mind... It got scared and ran away!!

  8. #8
    Everyone is different. Lyrica 150 3X keeps my husband's neuro pain bearable most of the time.
    GL, some people can get a medication induced hypo mania on certain meds.
    I tried Cymbalta for my fibromyalgia and DDD but did not get much relief so am tapering off. The co-pay was high too.
    It is smart to do any of this gradually.

  9. #9
    Senior Member
    Join Date
    Dec 2009
    Location
    Florida, USA
    Posts
    2,175
    I take 200 mg three times a day or the max dose. It helps dull the CP. I don't notice any side effects other than some weight struggles and sleepiness if I drink alcohol ( the most I can drink is two). I used to think the drug made it hard for me to concentrate, but now I am not sure. Can't take the pain so it doesn't matter. I don't notice any affects on mood, etc.
    2012 SCINetUSA Clinical Trial Support Squad Member
    Please join me and donate a dollar a day at http://justadollarplease.org and copy and paste this message to the bottom of your signature.

  10. #10
    I am maxed out on Gabbapentin at 3600 mg/day (1200 mg 4X) and when my chronic CNS pain increased, my Dr added Lyrica at 150 mg 2X per day. She had me ramp up to this dosage of Lyrica.

    I tolerate this all pretty well, but it definitely makes me sleepy. I need at least 10 hours sleep a day to function. If I get too stressed or do too much, I need additional sleep...more like 12 or 13 hours. But - during the hours that I am awake, this allows me to function reasonably well.

    It's really important to try and keep the levels of meds as consistent as possible in your body because it makes a difference in how effective they are and in controlling side effects. I take one 10 mg Amitriptyline at bedtime, to help me get to sleep. I set an alarm at 3 am to take my Gabba dosage and then go right back to sleep.

    All this helps to mitigate my chronic CNS pain. It's not eliminated, but at least I can get through the day!

Similar Threads

  1. Lyrica
    By RJP in forum Pain
    Replies: 17
    Last Post: 01-30-2009, 03:32 PM
  2. Anyone use Lyrica
    By duge in forum Pain
    Replies: 33
    Last Post: 12-15-2008, 01:19 PM
  3. Lyrica
    By mike in forum Care
    Replies: 1
    Last Post: 01-01-2007, 12:01 AM
  4. Lyrica
    By mike in forum Pain
    Replies: 8
    Last Post: 03-15-2006, 09:20 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •